ADVANCES IN
DIFFERENTIAL EQUATIONS

  • Advances in Differential Equation
    Volume 9, 2004

  • Stratified weak solutions of the 1-D Lagrangian Euler equations are viscosity solutions

    Alexis Museux

    Volume 9, 2004, pages 1395-1436

  • Exact controllability for hyperbolic thermoelastic systems with large memory

    Jaime E. Muñoz Rivera and Maria Grazia Naso

    Volume 9, 2004, pages 1369-1394

  • Existence results for some quasilinear elliptic equations involving critical Sobolev exponents

    Hirokazu Ohya

    Volume 9, 2004, pages 1339-1368

  • Analysis of a scalar conservation law with a flux function with discontinuous coefficients

    Florence Bachmann

    Volume 9, 2004, pages 1317-1338

  • Type-II blowup for a semilinear heat equation

    Noriko Mizoguchi

    Volume 9, 2004, pages 1279-1316

  • On a degenerate parabolic system for compressible, immiscible, two-phase flows in porous media

    Cédric Galusinski and Mazen Saad

    Volume 9, 2004, pages 1235-1278

  • On the solutions of quasilinear elliptic equations with a polynomial-type reaction term

    Alberto Ferrero

    Volume 9, 2004, pages 1201-1234

  • Antimaximum principle for quasilinear problems

    David Arcoya and Julio D. Rossi

    Volume 9, 2004, pages 1185-1200

  • Asymptotic stability of traveling waves for viscous conservation laws with dispersion

    Jun Pan and Gerald Warnecke

    Volume 9, 2004, pages 1167-1184

  • Front propagation in bistable reaction-diffusion-advection equations

    Luisa Malaguti, Cristina Marcelli, and Serena Matucci

    Volume 9, 2004, pages 1143-1166

  • Exponential decay for a von Kármán system with memory

    Santiago Ayala, S. Yolanda , and Jaime E. Muñoz

    Volume 9, 2004, pages 1115-1142

  • Regularity for Stokes and generalized Stokes systems under nonhomogeneous slip-type boundary conditions

    H. Beirão Da Veiga

    Volume 9, 2004, pages 1079-1114

  • Some theoretical results concerning diphasic viscoelastic flows of the Oldroyd kind

    Laurent Chupin

    Volume 9, 2004, pages 1039-1078

  • Global solutions of higher-order semilinear parabolic equations in the supercritical range

    Yu. V. Egorov, V. A. Galaktionov, V. A. Kondratiev, and S. I. Pohozaev

    Volume 9, 2004, pages 1009-1038

  • Stability and instability of generalized Kolmogorov flows on the two-dimensional sphere

    A. A. Ilyin

    Volume 9, 2004, pages 979-1008

  • Existence and classification of critical points for nondifferentiable functions

    Roberto Livrea and Salvatore A. Marano

    Volume 9, 2004, pages 961-978

  • On the minimizers of a Ginzburg-Landau-type energy when the boundary condition has zeros

    Nelly André and Itai Shafrir

    Volume 9, 2004, pages 891-960

  • Large-amplitude high-frequency waves for quasilinear hyperbolic systems

    C. Cheverry, O. Guès, and G. Métivier

    Volume 9, 2004, pages 829-890

  • Bifurcation problems associated with generalized Laplacians

    Klaus Schmitt and Inbo Sim

    Volume 9, 2004, pages 797-828

  • Uniqueness and profile of solutions for a superlinear elliptic equation

    Yoshitsugu Kabeya and Eiji Yanagida

    Volume 9, 2004, pages 771-796

  • Second-best constant and extremal functions in Sobolev inequalities in the presence of symmetries

    Zoé Faget

    Volume 9, 2004, pages 745-770

  • Scattering states for the nonlinear wave equation with small data

    Tokio Matsuyama and Minoru Tanaka

    Volume 9, 2004, pages 721-744

  • On a variational characterization of a part of the Fučík spectrum and a superlinear equation for the Neumann p-Laplacian in dimension one

    Eugenio Massa

    Volume 9, 2004, pages 699-720

  • Local and global solutions for a nonlinear Dirac system

    Nikolaos Bournaveas

    Volume 9, 2004, pages 677-698

  • Location and critical groups of critical points in Banach spaces with an application to nonlinear eigenvalue problems

    Thomas Bartsch and Zhaoli Liu

    Volume 9, 2004, pages 645-676

  • Instantaneous shrinking of the support in degenerate parabolic equations with strong absorption

    Michael Winkler

    Volume 9, 2004, pages 625-643

  • Global solutions of Navier-Stokes equations with large $L^2$ norms in a new function space

    Qi S. Zhang

    Volume 9, 2004, pages 587-624

  • On an evolution system describing self-gravitating Fermi-Dirac particles

    Piotr Biler, Philippe Laurençot, and Tadeusz Nadzieja

    Volume 9, 2004, pages 563-586

  • Existence of the nontopological condensate in self-dual Chern-Simons gauge theory

    Takashi Suzuki and Futoshi Takahashi

    Volume 9, 2004, pages 539-562

  • Schrödinger group on Zhidkov spaces

    Clément Gallo

    Volume 9, 2004, pages 509-538

  • Existence and multiplicity for perturbations of an equation involving a Hardy inequality and the critical Sobolev exponent in the whole of $?^N$

    B. Abdellaoui, V. Felli, and I. Peral

    Volume 9, 2004, pages 481-508

  • $C^{1,?}$ regularity of viscosity solutions via a continuous-dependence result

    Mariane Bourgoing

    Volume 9, 2004, pages 447-480

  • On a variational problem involving critical Sobolev growth in dimension four

    Mokhless Hammami and Mohamed ben Ayed

    Volume 9, 2004, pages 415-446

  • The Miller scheme in semigroup theory

    Rainer Nagel and Eugenio Sinestrari

    Volume 9, 2004, pages 387-414

  • Local and global well-posedness results for flows of inhomogeneous viscous fluids

    R. Danchin

    Volume 9, 2004, pages 353-386

  • Local estimates and large solutions for some elliptic equations with absorption

    A. Porretta

    Volume 9, 2004, pages 329-351

  • Coupled surface and grain boundary motion: nonclassical traveling-wave solutions

    Jacob Kanel, Amy Novick-Cohen, and Arkady Vilenkin

    Volume 9, 2004, pages 299-327

  • Spectra of critical exponents in nonlinear heat equations with absorption

    V. A. Galaktionov and P. J. Harwin

    Volume 9, 2004, pages 267-298

  • Conditional and unconditional well-posedness for nonlinear evolution equations

    Jerry L. Bona, Shu-Ming Sun, and Bing-Yu Zhang

    Volume 9, 2004, pages 241-265

  • ON THE LOCATION OF CONCENTRATION POINTS FOR SINGULARLY PERTURBED ELLIPTIC EQUATIONS

    Secchi, Simone; Squassina, Marco

    Volume 9, 2004, pages 221-239

  • EXISTENCE OF MULTIPLE POSITIVE SOLUTIONS FOR SINGULAR ELLIPTIC PROBLEMS WITH CONCAVE AND CONVEX NONLINEARITIES

    Hirano, Norimichi; Saccon, Claudio; Shioji, Naoki

    Volume 9, 2004, pages 197-220

  • EXPONENTIALLY ACCURATE BALANCE DYNAMICS

    Wirosoetisno, D.

    Volume 9, 2004, pages 177-196

  • ON SCHRODINGER-BOUSSINESQ EQUATIONS

    Linares, F.; Navas, A.

    Volume 9, 2004, pages 159-176

  • GLOBAL EXISTENCE CONDITIONS FOR A NONLOCAL PROBLEM ARISING IN STATISTICAL MECHANICS

    van Duijn, C. J.; Guerra, I. A.; Peletier, M. A.

    Volume 9, 2004, pages 133-158

  • LOCAL AND GLOBAL WELL-POSEDNESS FOR A CLASS OF NONLINEAR DISPERSIVE EQUATIONS

    Cascaval, Radu C.

    Volume 9, 2004, pages 85-132

  • BACKWARD UNIQUENESS OF SEMIGROUPS ARISING IN COUPLED PARTIAL DIFFERENTIAL EQUATIONS SYSTEMS OF STRUCTURAL ACOUSTICS

    Triggiani, R.

    Volume 9, 2004, pages 53-84

  • THE SHORT-WAVE LIMIT FOR NONLINEAR, SYMMETRIC, HYPERBOLIC SYSTEMS

    Texier, Benjamin

    Volume 9, 2004, pages 1-52